# SDR DALA2025062404707

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,189 hours, 28,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1036631) CORROSION ON LH SIDE LOWER SILL FROM STA 270 TO STA 360 AT PAX CABIN. LH SIDE LOWER SILL FROM STA 270 TO STA 360 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
